Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: One of my medications is giving me problems or.... seeking information

Posted by Phillipa on October 8, 2014, at 9:40:13

In reply to One of my medications is giving me problems or...., posted by seeking information on October 7, 2014, at 21:13:21

I wish I did but since I'm not a doctor nor familiar with all the meds you are on I can't. I do hope that someone with some experience with same as you is able to help with your problem. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1071990
URL: http://www.dr-bob.org/babble/20140914/msgs/1071997.html